MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TR1LYR 6FR 3ML100%SILIPEDS UM

Medline Industries, LP MEDLINE; TR1LYR 6FR 3ML100%SILIPEDS UM
Catalog Number DYND160806
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 6ft medline foley has broken at the y site junction on 2 occasions while in patients in the picu.".
 
Additional Manufacturer Narrative
The customer reported the foley had broken at the y site junction on 2 occasions while in patients in the picu.Medline quality received photographs documenting the issue, as well as additional samples pulled from the supply room, and the products were received in packaged, unused condition; visual assessment of the provided photograph revealed that the pediatric foley catheter was ripped at the y junction.The reported issue was verified by visual assessment of the photograph, thus confirming the reported complaint.The cause remains classified as unknown responsible party, cannot determine cause with received sample, and there was no medical intervention or serious injury reported related to this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TR1LYR 6FR 3ML100%SILIPEDS UM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50806910
Report Number1417592-2026-43953
Device Sequence Number10610615
Product Code OHR
UDI-Device Identifier40884389118901
UDI-Public40884389118901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND160806
Device Lot Number22JBU753
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown